# SDR DLL10953384

- Difficulty date: August 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1167
- Engine: Rroyce RB21122B02
- System (JASC): 7530 · Compressor Bleed Control
- Part: Valve Shroud
- Part number: AC66670
- Condition: Broken
- Location: Nr 2 Engine
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

ON SHORT FINAL HAD NR 2 FIRE WARNING BOTH LOOPS, SHUTDOWN PER POM.  DID NOT FIRE BOTTLE, NO SECONDARY INDICATIONS.  FOUND HP BLEED VALVE DUCT SHROUD BROKEN.  SUSPECT WHEN     THROTTLES PULLED BACK FOR DESCENT, BLEED VALVE OPENS AND DUMPS HOT AIR UNDER CORE COWLS.  REPLACED DUCT AND VALVE, OPERATION NORMAL.
